Aa
A
A
A
Close
Anxiety Community
23.1k Members
Avatar universal

Xanax

Ive been taking xanax for a month and a week. Its 1mg but the doctor said to only take half of it on the night. But my psyquiatrist wants me to stop taking it now...Is it going to bring me withdrawal symptoms??? I only took half of a 1mg xanax every night as said by my doctor....Im afraid of the withdrawal symptoms could somebody give me advice thanx.....
3 Responses
Avatar universal
Everyone is different, but my guess is you may just feel a bit anxious and shakey for a few days. Will your parents be aware that you are going to be stopping it? I think it is a good idea to let them know that way if you get anxious or shakey they can remind you that its just temporary. :)
480448 tn?1426948538
You need to follow the instructions of the doctor who PRESCRIBED the medication. You've been on a low dose for s short period of time, so you shouldn't have too much of an issue with withdrawal symptoms.  At the most, you may feel a little more jittery, irritable, and may notice some increase in anxiety.  If your symptoms are more severe, certainly let your doctor know about it.

Just out of curiosity, why did your doc say he advises you to d/c the Xanax?
Avatar universal
Because he says it could be addicting.
Have an Answer?
Top Anxiety Answerers
Avatar universal
Arlington, VA
370181 tn?1595629445
Arlington, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what can trigger a panic attack – and what to do if you have one.
A guide to 10 common phobias.
Take control of tension today.
These simple pick-me-ups squash stress.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
Want to wake up rested and refreshed?